MathSciNet Relay Station
MathSciNet bibliographic data
MR884477 60B11 (60E07)
Lewandowski, Maciej; Żak, Tomasz On the density of the distribution of $p$-stable seminorms, $0<p<1$. Proc. Amer. Math. Soc. 100 (1987), no. 2, 345–351.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement